# SDR ESMR2012101801

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 2060404391
- Part serial: A864
- Condition: Cracked
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SHAFT FOUND CRACKED DURING MAGNETIC PARTICLE INSPECTION ON OUTPUT SHAFT, PN 206-040-439-1.
